Coughing Out Blood Again While On TB Treatment?

Illustration of Coughing Out Blood Again While On TB Treatment?
Illustration: Coughing Out Blood Again While On TB Treatment? cdn-b.medlife.com

I’m in TB treatment, I have been taking drugs for almost half a month. “I bleed again when I cough. Do you think this condition is safe?

1 Answer:

Hello Fasrul, thank you for the question to HealthReplies.com

If you have only been taking TB medicine for half a month (approximately 2 weeks), it is actually quite normal if you still have a cough of blood occasionally because basically the tuberculosis infection is not completely clear of your lungs. You must undergo at least 6 months of TB therapy to be able to cure this disease. Usually after you undergo 2 months of intensive phase therapy, you will be advised to do an BTA and repeat radiological examinations to see whether the infection has improved or not.

However, if you experience coughing up blood in very large numbers (not just blood stains), and coughing up blood continuously (large amounts of blood keep coming out every time you cough), you should immediately go to the hospital for evaluation and further management. Massive blood cough (very much) can be dangerous if left unchecked because the blood that comes out when coughed can be inhaled back into the airways and cause asphyxia (respiratory distress until the body lacks oxygen).

You should consult again with the lung doctor who treats you if indeed this condition continues after 2 months of treatment.

So much information from me, hopefully enough answer

: by

Related Question

(1 year ago)

...

Hair Loss And Birth Control Pills?

Hair Loss And Birth Control Pills?

(1 year ago)

can the birth control pill cause hair loss?...

Pain When Swallowing Is Accompanied By Swollen Lips?

Pain When Swallowing Is Accompanied By Swollen Lips?

(1 year ago)

tivb arrived, sick, chewed and then swollen, water swollen and tongue ached...

Leave a Reply

Your email address will not be published. Required fields are marked *